Orlicz spaces which are Lp-spaces. (Summary).

K. Baron; Henryk Hudzik

Aequationes mathematicae (1994)

  • Volume: 47, Issue: 2-3, page 119-119
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Baron, K., and Hudzik, Henryk. "Orlicz spaces which are Lp-spaces. (Summary).." Aequationes mathematicae 47.2-3 (1994): 119-119. <http://eudml.org/doc/182458>.

author = {Baron, K., Hudzik, Henryk},
journal = {Aequationes mathematicae},
keywords = {Orlicz function; Orlicz space; Luxemburg norm; Orlicz norm},
number = {2-3},
pages = {119-119},
title = {Orlicz spaces which are Lp-spaces. (Summary).},
url = {http://eudml.org/doc/182458},
volume = {47},
year = {1994},

AU - Baron, K.
AU - Hudzik, Henryk
TI - Orlicz spaces which are Lp-spaces. (Summary).
JO - Aequationes mathematicae
PY - 1994
VL - 47
IS - 2-3
SP - 119
EP - 119
KW - Orlicz function; Orlicz space; Luxemburg norm; Orlicz norm
UR - http://eudml.org/doc/182458
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.